# SDR AALA984075

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WING BOX UPPER SKIN AT STATION N955 HAS CORROSION REMOVAL ON UPPER SURFACE.  BLENDED OUT CORROSION PER SRM 51-10-00.  EDDY CURRENT REWORKED AREA FOR CRACKS.  FLAP PEEN BLENDED AREAS PER SRM 51-20-06 AND APPLIED PRIMER, PAINT AND TOP COAT VAPOR BARRIER.  (M)
